How and when to change dose?

by Ann

Hello,

Recently I increased my Natpro to 100mg, with that increase I noticed hair shedding like crazy. Also when I stopped for my period my hair was coming out by the hand full and I broke out in cystic like acne on my chin (not typical for me at all).

I know you say to increase every one to two weeks depending on symptoms, is this by 50mg increments?
Honestly I'm terrified of losing more hair and of course don't enjoy this unusual acne.

BTW I do have PCOS with regular 30-32 day cycles.

Thanks so much for!!
Ann

Comments for How and when to change dose?

Click here to add your own comments

Jul 27, 2018
How and when to change dose?
by: Joy

Hi Ann

Your body needs time to adjust. Between 100-200mg of Natpro is needed, more if symptoms are severe. Once your symptoms have cleared and you feel stable you can slowly reduce the amount to a level that suits you but never less than 100mg. When reducing, reduce by 25mg (half a Natpro pump) at a time. Stay on the reduced amount for a week, then reduce by another 25mg and so on. If you are going to increase then increase by one full pump which is 50mg and give it time to work.

Those who suffer from PCOS usually have acne. The use of progesterone would aggravate this but with the correct use of progesterone, time and patience, things should settle down. Please read the Hair Loss and How to use Progesterone Cream pages.

Jul 28, 2018
How and when to change?
by: Ann

Thanks Joy I appreciate your advice. This is a stressful thing to go through, good to know how much to tweak at a time.

Thanks!!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...